# SDR O2GA2016071551101

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N511UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605637
- Aircraft time: 7,461 hours, 5,453 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99124915
- Part serial: 0564
- Condition: Intermittent
- Location: Nlg
- Part time: 7,461 hours, 5,453 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACT NOSE GEAR LIGHT WOULD NOT EXTINGUISHED. MAINTENANCE REPLACED THE NOSE LANDING GEAR ACTUATOR. GEAR SWINGS PERFORMED. OPERATIONAL CHECK WAS GOOD. AIRCRAFT RTS.
